# SDR ASAA1241432

- Difficulty date: April 9, 2012
- Submitted: April 23, 2012
- Operation: Air carrier
- Aircraft: N755AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25096
- Aircraft time: 62,973 hours, 36,354 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 66142083
- Condition: Cracked
- Location: Bs 294.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL WEB, STR 11L, STA 294.5, 303.9 CRACKED AT INBD FWD CORNER FROM FASTENER TO EDGE.  REPAIRED INTERCOSTAL WEB AT STA 294.5, STR 11L IAW ASA EA AD20091614-400-53-107.
